# SDR ASOA20130125245

- Difficulty date: January 25, 2013
- Submitted: January 26, 2013
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 511
- Aircraft time: 27,733 hours, 21,312 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 14545809401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS ON LOWER BOTTOM EDGE OF INNER STRUCTURE OF CARGO DOOR.  BLENDED CORROSION AND INSTALLED DOUBLER.
